# SDR ASAA2016041716434

- Difficulty date: April 17, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 27,859 hours, 8,308 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005382
- Condition: Failed
- Location: Nr 1
- Part time: 26,924 hours, 8,392 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT, NR 1 IDG DRIVE LIGHT NOT ILLUMINATED WITH NR 1 ENGINE NOT RUNNING.  ACFT GROUNDED.  REPLACED THE NR 1 IDG IAW AMM 24-11-11.
